More on embedding subspaces of L p in l r n
Compositio Mathematica, Volume 61 (1987) no. 2, p. 159-169
@article{CM_1987__61_2_159_0,
     author = {Schechtman, Gideon},
     title = {More on embedding subspaces of $L\_p$ in $l^n\_r$},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {2},
     year = {1987},
     pages = {159-169},
     zbl = {0659.46021},
     mrnumber = {882972},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_2_159_0}
}
Schechtman, Gideon. More on embedding subspaces of $L_p$ in $l^n_r$. Compositio Mathematica, Volume 61 (1987) no. 2, pp. 159-169. http://www.numdam.org/item/CM_1987__61_2_159_0/

Ball, K.: Isometric embedding in lp spaces. Preprint (1984). | MR 1067200

Bennett, G., Dor, L.E., Goodman, V., Johnson, W.B. and Newman, C.M.: On uncomplemented subspaces of Lp, 1 < p < 2. Israel J. Math. 26 (1977) 178-187. | MR 435822 | Zbl 0339.46022

Figiel, T., Lindenstrauss, J. and Milman, V.D.: The dimension of almost spherical sections of convex bodies. Acta Math. 139 (1977) 53-94. | MR 445274 | Zbl 0375.52002

Johnson, W.B. and Schechtman, G.: Embedding lmp into ln1. Acta Math. 149 (1982) 71-85. | MR 674167 | Zbl 0522.46015

Lewis, D.R.: Finite dimensional subspaces of Lp. Studia Math. 63 (1978) 207-212. | MR 511305 | Zbl 0406.46023

Maurey, B.: Théorèmes de Factorisation pour les Opérateurs à Valeurs dans un Espace Lp. Astérisque Soc. Math. France # 11 (1974). | MR 344931 | Zbl 0278.46028

Maurey, B. and Pisier, G.: Séries de variables aléatoires vectorielles indépendentes et propriétés géométriques des espaces de Banach. Studia Math. 58 (1976) 45-90. | MR 443015 | Zbl 0344.47014

Milman, V.D. and Schechtman, G.: Asymptotic Theory of Finite Dimensional Normed Spaces. Lecture Notes in Math. 1200 Springer, (1986). | MR 856576 | Zbl 0606.46013

Pisier, G.: On the dimension of the lnp-subspaces of Banach spaces, for 1 ≤ p < 2. Trans. A.M.S. 276 (1983) 201-211. | Zbl 0509.46016

Schechtman, G.: Fone embeddings of finite dimensional subspaces of Lp, 1 ≤ p < 2, into finite dimensional normed spaces II. Longhorn Notes. Univ. of Texas (1984/85).

Schechtman, G.: Fine embeddings of finite dimensional subspaces of Lp, 1 ≤ p < 2, into lm1. Proc. A.M.S. 94 (1985) 617-623. | Zbl 0597.46019